# SDR UIEA2017112402287

- Difficulty date: November 23, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36134
- Aircraft time: 35,173 hours, 6,839 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"ENG FIRE NR 1" EICAS. RAN CHECK LIST INDICATION EXTINGUISHED NO BOTTLES DISCHARGED.
